MathSciNet Relay Station
MathSciNet bibliographic data
MR771039 65D32 (33A65 65A05 65B10 81-08 82-08)
Gautschi, Walter; Milovanović, Gradimir V. Gaussian quadrature involving Einstein and Fermi functions with an application to summation of series. Math. Comp. 44 (1985), no. 169, 177–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement